MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML

MEDLINE INDUSTRIES, LP; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML
Catalog Number DYND11758
Medical Device Problem Codes Deflation Problem (1149); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2025, during a routine foley catheter change at the 30-day mark, the "catheter balloon would not deflate.".
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2025, during a routine foley catheter change at the 30-day mark, the "catheter balloon would not deflate." the customer stated that "multiple nurses tried, and could not get the balloon to deflate, we even cut the entire end of the catheter to try and manually deflate.That did not work either." the customer reported that the patient was taken to the emergency room where the balloon was "deflated via guide wire." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Update to investigation h6: type of investigation (b).Update to investigation h6: investigation findings (c).Update to investigation h6: investigation conclusions (d).

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key22494816
Report Number1417592-2025-00333
Device Sequence Number14489654
Product Code EZL
UDI-Device Identifier10080196726530
UDI-Public10080196726530
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11758
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale
Patient Weight80 KG